Communications in Mathematical Sciences

Volume 13 (2015)

Number 5


A discrete to continuum analysis of dislocations in nanowire heterostructures

Giuliano Lazzaroni, Mariapia Palombaro, and Anja Schlömerkemper

pp. 1105-1133

Topology preservation for image-registration-related deformation fields

Solène Ozeré and Carole Le Guyader

pp. 1135-1161

On Rosenau-type approximations to fractional diffusion equations

Giulia Furioli, Ada Pulvirenti, Elide Terraneo, and Giuseppe Toscani

pp. 1163-1191

Multiscale analysis of linearized peridynamics

Tadele Mengesha and Qiang Du

pp. 1193-1218

Multi-hump solitary waves of a nonlinear Dirac equation

Jian Xu, Sihong Shao, Huazhong Tang, and Dongyi Wei

pp. 1219-1242

Fractional Fokker–Planck equation

Isabelle Tristani

pp. 1243-1260

Dynamic transitions and pattern formations for a Cahn–Hilliard model with long-range repulsive interactions

Honghu Liu, Taylan Sengul, Shouhong Wang, and Pingwen Zhang

pp. 1289-1315

Fast Communications

A simple well-balanced and positive numerical scheme for the shallow-water system

Emmanuel Audusse, Christophe Chalons, and Philippe Ung

pp. 1317-1332

Wild solutions for 2D incompressible ideal flow with passive tracer

Anne C. Bronzi, Milton C. Lopes Filho, and Helena J. Nussenzveig Lopes

pp. 1333-1343


Erratum to “Hyperbolic predators vs. parabolic prey”

Rinaldo M. Colombo and Elena Rossi

pp. 1345-1346